# SDR SWIA202055281

- Difficulty date: November 30, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER DENTED AT FWD UPPER SECTION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED DENT/DAMAGE AND INSTALLED REPAIR DOUBLER AT PAX DOOR SEAL STRIKER AT FWD UPPER SECTION, PER CRJ 700 SRM 51-21-23-201-006-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
